# SDR MTNA20231012001

- Difficulty date: October 12, 2023
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Textrn 408
- Aircraft serial: 0003
- Aircraft time: 333 hours, 298 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Ice Vane Act
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKS ON THE BOAT TAIL PANEL 422CR. NO CRACKS FOUND ON THE ICE VANE ACTUATOR STRUCTURE. CORRECTIVE ACTION IN WORK.
